MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-225705

Медицинская библиотека · BMJ case reports · 2018

Unusual case of dasatinib-associated acute bilateral hyphemas leading to blindness in a patient with chronic myeloid leukaemia.

Sharma Sandhya, Garg Natasha, Ghiuzeli Cristina M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Chronic myeloid leukaemia (CML) is a myeloproliferative disorder with an incidence of 1-2 cases per 100 000 adults per year.1 Since the International Randomized Study of Interferon and STI571 trial (IRIS trial) in 2003, treatment with tyrosine kinase inhibitors (TKIs) has become the standard of care for patients with newly diagnosed CML in the chronic phase.2 Dasatinib is a second-generation TKI and is generally well tolerated, with cytopenias, gastrointestinal (GI) symptoms and fluid retention being the most commonly observed side effects.3-5 Bleeding complications, although unusual, have been reported with dasatinib, with an incidence ranging from 8% to 24%.3-6 The most commonly reported site of bleeding is the GI tract.3 5 We report an unusual case of dasatinib-associated bleeding presenting with acute bilateral hyphemas, which, to our knowledge, is the first report of its kind.

Для цитирования: Sharma Sandhya, Garg Natasha, Ghiuzeli Cristina M. Unusual case of dasatinib-associated acute bilateral hyphemas leading to blindness in a patient with chronic myeloid leukaemia.. BMJ case reports. 2018. DOI: 10.1136/bcr-2018-225705.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.